Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Corrigenda: Robust Tests for the Equality of Variances

Morton B. Brown and Alan B. Forsythe
Journal of the American Statistical Association
Vol. 69, No. 347 (Sep., 1974), p. 840
DOI: 10.2307/2286046
Stable URL: http://www.jstor.org/stable/2286046
Page Count: 1
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
840
    840